Skip to Main content Skip to Navigation
Journal articles

Strong solutions to stochastic differential equations with rough coefficients

Abstract : We study strong existence and pathwise uniqueness for stochastic differential equations in $\RR^d$ with rough coefficients, and without assuming uniform ellipticity for the diffusion matrix. Our approach relies on direct quantitative estimates on solutions to the SDE, assuming Sobolev bounds on the drift and diffusion coefficients, and $L^p$ bounds for the solution of the corresponding Fokker-Planck PDE, which can be proved separately. This allows a great flexibility regarding the method employed to obtain these last bounds. Hence we are able to obtain general criteria in various cases, including the uniformly elliptic case in any dimension, the one-dimensional case and the Langevin (kinetic) case.
Document type :
Journal articles
Complete list of metadata

Cited literature [33 references]  Display  Hide  Download

https://hal.inria.fr/hal-00799242
Contributor : Nicolas Champagnat <>
Submitted on : Tuesday, September 22, 2015 - 9:41:49 AM
Last modification on : Tuesday, May 18, 2021 - 2:32:02 PM
Long-term archiving on: : Tuesday, December 29, 2015 - 6:55:04 AM

File

strong_solutions_v13.pdf
Files produced by the author(s)

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Nicolas Champagnat, Pierre-Emmanuel Jabin. Strong solutions to stochastic differential equations with rough coefficients. Annals of Probability, Institute of Mathematical Statistics, 2018, 46 (3), pp.1498-1541. ⟨10.1214/17-AOP1208⟩. ⟨hal-00799242v2⟩

Share

Metrics

Record views

553

Files downloads

686